# SDR DLM88000615

- Difficulty date: April 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 28,633 hours, 23,107 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Afcs
- Part number: HG280D80
- Part serial: 89011953
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, F/O AIRSPEED FAILED, CAPT AND F/O MAP FAILED.  ATS AND AUTO PILOT DISCONNECTED.  REPLACED NUMBER 2 CADC.
